# SDR SWAA010003

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 59,035 hours, 57,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900545
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY PER MM.
